# SDR UHLA201509130699

- Difficulty date: September 13, 2015
- Submitted: September 16, 2015
- Operation: Air carrier
- Aircraft: N216JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000273
- Aircraft time: 14,836 hours, 10,950 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sensor
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL EICAS MESSAGE DURING CLIMB THROUGH FL300.  FLAPS INDICATED 0, SLATS INDICATED 0.  DECLARED EMERGENCY, DIVERTED, LANDED WITHOUT INCIDENT.  LANDED WITH SLAT 3, FLAPS 0 AT APPROXIMATELY 178KTS.  R & R RT NR 2 FLAP ACTUATOR IAW MM 27-51-01.  R & R RT T3 AND T4 SKEW SENSORS IAW MM 27-53-06.  OPS CHECKED SATISFACTORY.
